MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS; REFERENCE SENSOR

ORTHALIGN, INC. ORTHALIGN PLUS; REFERENCE SENSOR
Model Number 403087
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An orthalign distributor reported that during a total hip arthroplasty there was a malfunction with the reference sensor.An investigation will be preformed once the reference sensor is returned from orthalign inc.'s distributor in (b)(4).With an abundance of caution this report is being filed with the understanding of the potential patient harm that could result from an accuracy malfunction.A follow up report will be filed with the investigation findings.
 
Event or Problem Description
It was reported that total hip arthroplasty was performed with hipalign.Surgeon installed a cup to the patient hip with impactor connected to the reference sensor.However, angle of the cup was shown abnormally after the cup installation.Subsequently, conventional method was used to complete the procedure.
 
Additional Manufacturer Narrative
No fault could be found with the returned reference sensor, rs s/n: (b)(6).The reference sensor passed all visual and functional tests.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.Orthalign, inc.Will continue to monitor this issue and take action if alert limits are exceeded.

Brand Name
ORTHALIGN PLUS
Common Device Name
REFERENCE SENSOR
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key8759815
Report Number3007521480-2019-00013
Device Sequence Number2566289
Product Code OLO
UDI-Device Identifier00858704006589
UDI-Public00858704006589
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403087
Device Catalogue Number403087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;